Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Distribution of a Sum of Order Statistics

Khursheed Alam and K. T. Wallenius
Scandinavian Journal of Statistics
Vol. 6, No. 3 (1979), pp. 123-126
Stable URL: http://www.jstor.org/stable/4615746
Page Count: 4
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Distribution of a Sum of Order Statistics
Preview not available

Abstract

This paper concerns the distribution of the sum of k largest observations in a sample of m observations from a gamma distribution with n degrees of freedom. The density and cdf of the distribution are given as a sum of gamma density functions. If n is integer valued then the sum consists of a finite number of terms. The distribution of the sum arises in a problem of selecting variables in multiple regression analysis.

Page Thumbnails

  • Thumbnail: Page 
[123]
    [123]
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126